# SDR JJBA20250317001

- Difficulty date: October 18, 2024
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N21129
- Make and model: Emb EMB-145XR
- Aircraft serial: 145703
- Aircraft time: 48,834 hours, 31,701 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DOUBLER ON RUDDER 1 FRON LH SIDE TO BE DAMAGED. REMOVED RUDDER 2. REMOVED RUDDER 1. REMOVED DOUBLER ON RUDDER 1. FABRICATED NEW DOUBLER W/ 2024-T3 0.040". TRANSFERRED HOLES TO NEW DOUBLER. INSTALLED DOUBLER ON RUDDER 1. APPLIED FILLET SEAL TO DOUBLER. INSTALLED RUDDERS. CONNECTED THE ENDS OF THE ACTUATOR TO RUDDER. PERFORMED CHECK ON VERTICAL STABILIZER SEAL.
